# SDR UALA2008122306964

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,410 hours, 8,003 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Part number: 32C171
- Part serial: 7557
- Condition: Faulty
- Location: Nr 2 Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

NR 2 ENG FAILS FUEL SUCTION FEED OP CK ON OUTBOUND CARD.  AFTER APPROX 1.5 MINUTES AND ALL FUEL PUMPS OFF, ENG STARTS TO SURGE, N2 DROPS OFF, ENG VALVE LIGHT ON PEDESTAL (BE LOW FUEL CUTOFF) FLICKERS, ENG WAS SHUT DOWN AT THAT POINT.  MADE SECOND ATTEMPT WITH EXACT SAME RESULTS.  ALL IDLE RUNS PRIOR TO THIS WERE NORMAL.  REPLACED NR 2 BOOST PUMP BYPASS CHECK VALVE.  LEAK EXISTS IN THE FUEL FEED LINE IN THE R MAIN TANK.  AFTER BYPASS VLV TO MANI-FOLD LINE O-RING REPLACED IN RT TANK, NR 2 ENG PASSED FUEL SUCT FEED JC OPS CK; RAN FOR 5 MIN, OPS GOOD.
